# SDR SWAA2021092209040

- Difficulty date: August 23, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOC ON RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER ; 2021-391874 / [19] REPLACE RIB AND FASTENER LOC. ON LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG:186A1001 SHEET:10 REV:A; RII.
